Author Topic: Severe nausea after GK!!!!  (Read 406 times)

Chiog14

  • Newbie
  • *
  • Posts: 1
Severe nausea after GK!!!!
« on: December 30, 2018, 02:17:05 pm »
Good afternoon!
I had GK 3 months ago and I started feeling off about a month ago.
Severe nausea. I’m very concerned because I visited different doctors and they don’t seem to know what’s going on. Anyone here that has or had the same thing?
Thank you so much!!!!! :)

kestes

  • New Member
  • *
  • Posts: 44
Re: Severe nausea after GK!!!!
« Reply #1 on: December 31, 2018, 08:04:10 am »
Hi, I had GK 2 months ago, so am not much help, but I remember one girl I know had nausea immediately after GK for a while, I think they put her on steroids.  Maybe ask your doctor if steroids may help?  where did you have GK?  Do you have a GK nurse you can call?  I have read some symptoms start around the 3-4 month mark.  Hope you are able to get some help with this.  nausea is the absolute worst...I am a nauseous person in general for a variety of different things. 
12mm diagnosed Feb 2018
14mm at 6 mo MRI Aug 2018
tinnitus, high pitch hearing loss, balance issues
GK at UVA Dr Jason Sheehan Nov 2, 2018
MRI May 2019, slight swelling of AN but showing necrosis - experiencing vertigo issues
Columbia, South Carolina

Nic-Ruby

  • New Member
  • *
  • Posts: 5
Re: Severe nausea after GK!!!!
« Reply #2 on: December 31, 2018, 09:32:40 am »
I had extreme nausea right after my GK procedure on 12/17/18 for about 10 days.  It is definitely one of the side effects. I had to take Zofran which helped allow me to function but has its own unpleasant side effects.  I was also told that in some cases people develop vertigo at six months which can also cause nausea as well.  Hope you feel better soon.  I agree with kestes, nausea is the absolute worst.
Sudden Hearing Loss 5/2017, Steroids, Hearing mostly restored.
Trigenimal Neuralgia 3/18, Trileptal mgmt of pain
MRI Diagnosis 7/18
VS 10mmX6mmX4mm
GK 12/17/18 at Swedish Hospital in Seattle

buzneg

  • New Member
  • *
  • Posts: 36
Re: Severe nausea after GK!!!!
« Reply #3 on: December 31, 2018, 11:33:07 am »
One radiation oncologist told me that around 3 months after GK is when the tumor is dying off and sheds cells (?) which apparently can lead to feeling crappy.

I'm almost exactly 6 months after GK and still feel bad at times.

March 1, 2018 - Hearing loss left side, acute vertigo
March 2, 2018 - MRI show 13 x 7 mm AN (probably growing)
May 2018 - ENT/audiologist indicate 100% hearing loss on left side is permanent
June 29, 2018 -  GK at Wake Forest in NC
Dec.2018 -  follow-up MRI shows zero growth

 


anything